# SDR USAA990224

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Location: Galley Doorway
- Part time: 45,046 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-4 CHECK VISUAL INSPECTION, FOUND A .125 INCH CRACK IN UPPER CORNER OF LOWER FORWARD GALLEY DOOR CUTOUT EXTERNAL SKIN.  INSTALLED DOUBLER PER EA 62369.  (M)
